Authors: Dragović, Vladimir 
Gajić, Borislav 
Title: Some Recent Generalizations of the Classical Rigid Body Systems
Journal: Arnold Mathematical Journal
Volume: 2
Issue: 4
First page: 511
Last page: 578
Issue Date: 1-Dec-2016
ISSN: 2199-6792
DOI: 10.1007/s40598-016-0054-6
Abstract: 
Some recent generalizations of the classical rigid body systems are reviewed. The cases presented include dynamics of a heavy rigid body fixed at a point in three-dimensional space, the Kirchhoff equations of motion of a rigid body in an ideal incompressible fluid as well as their higher-dimensional generalizations.
Keywords: Algebro-geometric integration procedure | Baker–Akhiezer function | Euler–Arnold equations | Grioli precession | Kirchhoff equations | Lax representation | Rigid body dynamics
Publisher: Springer Link
Project: Geometry and Topology of Manifolds, Classical Mechanics and Integrable Dynamical Systems 

Show full item record

SCOPUSTM   
Citations

7
checked on May 24, 2024

Page view(s)

74
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.